MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 977d260, serial#: (b)(4), implanted: (b)(6) 2020, explanted: (b)(6) 2020, product type: screening device.Product id: 977d260, serial#: (b)(4), implanted: (b)(6) 2020, explanted: (b)(6) 2020, product type: screening device.Product id: 977d260, serial/lot #: (b)(4), ubd: 24-jan-2024, udi#: (b)(4).Product id: 977d260, serial/lot #: (b)(4), ubd: 24-jan-2024, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the healthcare provider via manufacturer's representative regarding a patient who was trialing for a neurostimulator for spinal cord stimulation.It was reported that the trial leads were explanted due to an mri showing epidural hematoma.Hematoma was surgically removed.The trial leads and wens were discarded.No further complications were reported/ anticipated.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 977d260, lot#serial#: (b)(6), implanted: on (b)(6) 2020, explanted: on (b)(6) 2020, product type: screening device, product id: 977d260, lot#serial#: (b)(6), implanted: on (b)(6) 2020, explanted: on (b)(6) 2020, product type: screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key10295451
Report Number3007566237-2020-00342
Device Sequence Number11699512
Product Code LGW
UDI-Device Identifier00763000017590
UDI-Public00763000017590
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date11/06/2024
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."; "SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight95 KG